MAUDE Adverse Event Report: BIOMET UK LTD. ARCOS LT TARGET ARM; ARCOS INSTRUMENTS

BIOMET UK LTD. ARCOS LT TARGET ARM; ARCOS INSTRUMENTS
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Example 2: customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device location unknown.
 
Event or Problem Description
It was reported via a zimmer biomet arcos ils survey that the arcos target arm was not accurate in aiming/placement screw in one case.Dr (b)(6) wondered whether it was due to a technical mistake or not enough intramedullary reaming?.
 
Additional Manufacturer Narrative
(b)(4), this final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Complaint summary: product has not been returned for evaluation, therefore the investigation has been limited to the information provided.A dhr review could not be performed as the lot number has not been provided.Without the opportunity to examine the complaint item, a definitive root cause cannot be determined due to insufficient information.Review of complaint history identified no additional similar complaints for the reported item number in the last 3 years.It has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to reported event.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.Device location unknown.
 
Event or Problem Description
It was reported via a zimmer biomet arcos ils survey that the arcos target arm was not accurate in aiming/placement screw in one case.Dr supit wondered whether it was due to a technical mistake or not enough intramedullary reaming?.

Brand Name
ARCOS LT TARGET ARM
Common Device Name
ARCOS INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12545486
Report Number3002806535-2021-00418
Device Sequence Number19110881
Product Code KWA
UDI-Device Identifier05019279430475
UDI-Public05019279430475
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K100469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-301901
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown